# SDR AWXA200501248

- Difficulty date: October 11, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65468097
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED INTERCOSTAL ANGLE CRACKED, .75 INCHES, AT BS 927, BL 0 AND WL 208.  MAINTENANCE REMOVED ATTACH ANGLE AND FABRICATED ATTACH ANGLE IAW BOEING 737-300 SRM 51-40-02-0G AND DWG 65-46809.  INSTALLED FABRICATED REPAIR PARTS AT BS 927, WL 208 AND BL 0 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 3, 4, 6, 7, AND 8.
